HI, not sure if its bronchitis or not but, every year around this time near the cold weather I get some kind of infection im my lungs like clockwork. Well this time I noticed there was a dark gray color mixed in with my mucus that I coughed up(darker first cough of the morning). My doctor gave me Clarithromycin to treat it for 10 days. I aslo noticed that the phlem I cough up now tastes like a bitter medicine taste. Is that normal? Its also a bad cough with post nasel drip. Just wanted to know if anyone could please help me with this. Serious? or just Bronchitis? Also I do not smoke cigerettes,(I quite 10 years ago, smoked for 11 years)but smoke marijuana regularly. Any info would be great, thanx
Marijuana smoke can, just like conventional cigarettes, cause acute and chronic bronchitis, both infectious and non-infectious. It can also cause chronic lung disease and worsen asthma. Reported side effects of clarithromycin include unusual/unpleasant taste, so that’s nothing to worry about.
The dark gray color has no special significance. It should lessen and clear, as the infection resolves.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.